# SDR AALA981135

- Difficulty date: June 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Tail Comp
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOS - FLT 1527 - AFTER TAKEOFF BOS, TAIL COMPARTMENT HIGH LIGHT ILLUMINATED.  TAIL COMPARTMENT HIGH LIGHT EXTINGUISHED AFTER PACK SWITCH TURNED OFF.  RETURNED BOS AND LANDED WITHOUT INCIDENT.  REMOVED LEFT HAND AUGMENTATION VALVE CLAMP, CLEANED VALVE SURFACE.  REINSTALLED LEFT AUGMENTATION VALVE CLAMP.  RAN ENGINE AT LOW POWER CHECKED NORMAL.  RAN ENGINE AT TAKEOFF POWER WITH NO LEAKS NOTED.  ACCOMPLISHED LEAK CHECK PER MAINTENANCE MANUAL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
